# SDR HEEA087166

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 15,997 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: Drag Pin Assy
- Component: Drag Pin Assy
- Component part number: 206031509101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAG PIN ASSY BEARING WORN. REPAIRED.
